Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 63, NWS Tulsa, OK

July 14, 2025Pushmataha County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jul 14, 2025, 5:16 AM CDT for Pushmataha County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2025, 5:16 AM CDT (10:16 UTC)
Expired
Jul 14, 2025, 8:30 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 161 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

603 
WGUS54 KTSA 141016
FFWTSA
OKC127-141330-
/O.NEW.KTSA.FF.W.0063.250714T1016Z-250714T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
516 AM CDT Mon Jul 14 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southwestern Pushmataha County in southeastern Oklahoma...

* Until 830 AM CDT.

* At 516 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Antlers...                         Kellond...
  Kosoma...                          Moyers...
  Dela...                            Finley...
  Darwin...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3425 9537 3416 9553 3416 9578 3419 9578
      3425 9578 3432 9578 3440 9563 3436 9533

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
466 
WGUS74 KTSA 141327
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
827 AM CDT Mon Jul 14 2025

OKC127-141337-
/O.EXP.KTSA.FF.W.0063.000000T0000Z-250714T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha OK-
827 AM CDT Mon Jul 14 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 830 AM CDT THIS MORNING FOR 
SOUTHWESTERN PUSHMATAHA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3425 9537 3416 9553 3416 9578 3419 9578
      3425 9578 3432 9578 3440 9563 3436 9533

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 12:07 AM CDT, 5 hours 9 minutes earlier. Its key messages:

  • Issued at 1159 PM CDT Sun Jul 13 2025
  • Scattered showers and thunderstorms probable (20-60% chance) again today; best chances across southeast Oklahoma and western Arkansas. Potential for locally heavy rainfall possible.
  • Rain/storm chances become more spotty and diurnally driven by Tuesday, with the best coverage shifting to the northeast of the area.
  • A weak front approaching the area from the north will bring chances for storms for far northeast Oklahoma and far northwest Arkansas Thursday into Thursday night.
  • Precipitation chances drop off and temperatures increase by the end of the week as ridging tries to build in aloft.
Area forecast discussion, Jul 14, 12:07 AM CDT, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1207 AM CDT Mon Jul 14 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Issued at 1159 PM CDT Sun Jul 13 2025

 - Scattered showers and thunderstorms probable (20-60% chance)
again today; best chances across southeast Oklahoma and western
Arkansas. Potential for locally heavy rainfall possible.

 - Rain/storm chances become more spotty and diurnally driven by
Tuesday, with the best coverage shifting to the northeast of the
area.

 - A weak front approaching the area from the north will bring
chances for storms for far northeast Oklahoma and far northwest
Arkansas Thursday into Thursday night.

 - Precipitation chances drop off and temperatures increase by the
end of the week as ridging tries to build in aloft.

&&

.SHORT TERM...
(Through Monday)
Issued at 1159 PM CDT Sun Jul 13 2025

Latest satellite imagery shows a mid/upper-level shortwave
trough/MCV continuing to shift eastward over southwest MO/northwest
AR. Another MCV was observed via satellite, just southwest of the
DFW metro, drifting northeastward. This MCV is expected to drift
across northeast TX and along the Red River overnight tonight (and
eventually over western AR later in the day) and will likely result
in additional shower/thunderstorm activity near the Red River after
midnight and through the early morning hours this morning.

Weak troughing/lower heights will remain present over the forecast
area today, courtesy of the MCV lifting northeast out of Texas,
sandwiched between two upper-level highs centered over the southern
CA coast and northern Gulf coast. At the surface, a weak and ill-
defined stationary frontal boundary will meander near the I-44
corridor through the daytime. Isolated to scattered showers and
thunderstorms are expected to develop again once daytime heating
gets going. Best chances (30-60%) should remain along and south of I-
44, where the best moisture and highest PWATs (1.75-2.00 inches)
remain present. Not really anticipating much in the way of severe
storms at this time, though a few may potentially become strong. But
if storms are able to cluster and/or train, heavy rainfall will
become likely and may lead to flooding/flash flooding. It's worth
noting that the overall flooding potential should be isolated and
localized, if the potential arises, and widespread flooding/flash
flooding is not expected. Otherwise, another unseasonably cool mid-
July day, albeit slightly warmer than yesterday, underneath a
mixture of sun and clouds is expected across eastern OK and
northwest AR, with afternoon highs reaching the mid-upper 80s.

Lastly, patchy fog may develop a few hours before sunrise this
morning, specifically across northeast OK and northwest AR.
Widespread dense fog isn't anticipated at this time. Any fog that
develops will lift and erode by mid-morning.

Mejia

&&

.LONG TERM...
(Monday Night through Sunday)
Issued at 1159 PM CDT Sun Jul 13 2025

Precipitation chances will continue to decrease and shift eastward
beginning tonight and on Tuesday as mid/upper-level ridging from the
Gulf begins to retrograde over the Southern Plains and the deep
moisture axis shifts eastward. Cannot completely rule out a few
spotty showers/storms (20-30% chance) south and and east of I-44
during the daytime Tuesday, but most locations should remain dry.

A weak cold front will approach the area sometime on Thursday, which
models have slowed down over the past few runs. The front will
likely stall north of the forecast area sometime on Friday. Showers
and thunderstorms are expected to form ahead of the frontal boundary
and may impact northern portions of the CWA Thursday into Thursday
night. Better details will come in later forecast updates.

The aforementioned mid/upper-level ridge will shift westward over
the Plains late in the week and into the upcoming weekend,
substantially decreasing precipitation chances and increasing
temperatures. Overall, temperatures will gradually increase each day
through the long-term, with unseasonably warm temperatures expected
by Thursday or Friday.

Mejia

&&

.AVIATION...
(06Z TAFS)
Issued at 1159 PM CDT Sun Jul 13 2025

Most areas will remain dry overnight, with just a few showers
ongoing near KFSM. A few spotty showers will remain possible
anywhere overnight, but focusing in southeast OK and northwest AR.
Elsewhere, clearing skies will allow for patchy fog formation.
Added tempo groups to several TAF sites with reduced visibility
towards dawn. A weak storm system will redevelop ceilings for most
areas in the 3-4 kft layer during the day Monday, with showers and
storms for southeast OK and northwest AR once again. The main
impacts will be brief heavy rain, lightning, and locally gusty
winds. Skies will clear for all areas by late evening. Winds will
be light and variable through the period away from storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   85  71  88  72 /  20  20  10  10
FSM   86  73  86  73 /  30  50  50  30
MLC   85  70  86  72 /  40  30  40  20
BVO   88  67  88  69 /  30  20  10   0
FYV   83  68  83  69 /  40  30  40  20
BYV   83  68  83  69 /  50  30  50  20
MKO   84  70  85  71 /  20  20  30  10
MIO   83  68  86  70 /  60  20  20  10
F10   84  69  86  71 /  10  20  20  10
HHW   85  70  86  71 /  50  40  40  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...67
LONG TERM....67
AVIATION...06
Hazardous weather outlook, Jul 14, 4:24 AM CDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
424 AM CDT Mon Jul 14 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-142330-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
424 AM CDT Mon Jul 14 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Southeast OK and northwest AR.
	ONSET...Ongoing.

POOR VISIBILITY.
	RISK...Limited.
	AREA...Areawide.
	ONSET...Ongoing.

DISCUSSION...
Scattered showers and isolated thunderstorms will continue to move
across southeast OK and northwest Arkansas through the day today,
though coverage will lower by this evening. A few of the storms
may produce areas of heavy rainfall, but severe weather is not
expected. Where skies have cleared patchy fog has developed this
morning. Areas of minor patchy fog will continue until sunrise.
Temperatures today will remain below normal.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

TUESDAY...Thunderstorm Potential.
WEDNESDAY TO SATURDAY...Thunderstorm Potential...Dangerous Heat Potential.
SUNDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
A few additional showers and thunderstorms will continue each day
through Saturday. Overall coverage and intensity is expected to be
minimal, and some areas may not see any precipitation during this
next week. Initially below normal temperatures will climb above
normal by mid week, with dangerous heat potential.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:26 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha3 hr
Jul 13, 8:44 PM CDTFlash Flood WarningTSALatimer3 hr
Jul 14, 4:55 AM CDTAreal Flood AdvisoryTSAPushmataha3 hr
Jul 14, 5:52 AM CDTAreal Flood AdvisoryTSAPushmataha3 hr
Jul 14, 9:18 AM CDTFlood WatchTSAAdair, Choctaw, Haskell, Latimer, Pushmataha23 hr
Jul 14, 3:51 PM CDTAreal Flood AdvisoryTSAAdair, Delaware3 hr
Jul 14, 4:13 PM CDTAreal Flood AdvisoryTSAAdair3 hr
Jul 14, 6:29 PM CDTAreal Flood AdvisoryTSAPushmataha3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.